# SDR 2005F00029

- Difficulty date: January 10, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IG CORROSION ON SRTINGER 27L AT STATION 950 LBL5 )LEVEL2)
